UNIGE document Scientific Article
previous document  unige:14544  next document
add to browser collection

Subcritical Percolation with a Line of Defects

Friedli, S.
Ioffe, D.
Published in Annals of Probability. 2013, vol. 41, no. 3B, p. 2013-2046
Abstract We consider an inhomogeneous Bernoulli bond percolation process on the d-dimensional integer lattice (d>1). All edge occupation probabilities are given by p except for edges lying on the first coordinate axis which are occupied with probability p'. For any fixed p < p_c, we provide a detailed analysis of the consequences of the modified bond occupation probabilities p' on the exponential rate of decay of the connectivities along the line and on the behaviour of the corresponding cluster.
Keywords PercolationLocal limit theoremRenewalRusso formulaPinningRandom walkCorrelation lengthOrnstein-ZernikeAnalyticity
arXiv: 1103.0411
Full text
Article (Submitted version) - v.1 (618 Kb) - public document Free access
Article (Submitted version) - v.2 (625 Kb) - public document Free access
Article (Published version) (370 Kb) - public document Free access
(ISO format)
FRIEDLI, S., IOFFE, D., VELENIK, Yvan. Subcritical Percolation with a Line of Defects. In: Annals of Probability, 2013, vol. 41, n° 3B, p. 2013-2046. doi: 10.1214/11-aop720 https://archive-ouverte.unige.ch/unige:14544

612 hits



Deposited on : 2011-03-04

Export document
Format :
Citation style :